# SDR GAIA01249ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Cracked
- Location: Bs 950e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED C-2 DOOR CUT OUT FORWARD FRAME LOWER STANCHION ADAPTER ATTACH ANGLE BROKEN AT BS 950E, STRINGER 26R.  ACCOMPLISHED STANCHION ADAPTER ATTACH ANGLE REPLACEMENT BS 950E, STRINGER 26R IAW B727 SRM 53-10-2 FIG 3 AND SRM 51-40-3.  (M)
